Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Difficulty in maintaining erection, lack of interest in sex due to dysfunction, symptoms of low testosterone, never experienced nocturnal ejaculations. Prescribed cialis. What is the cause?

I am a 28 year old male in relatively good health not taking any medication (except one to help with my condition). I have been suffering from the inability to maintain an erection during sex. I have also had trouble maintaining interest in having sex and get distracted easily causing me to loose my erection. I went to a urologist and he did a testosterone test and said that a 526 total testosterone for my age was ok and prescribed me cialis 20mg. The cialis works great but I am not wanting to be on drugs the rest of my life and would like to figure out what is going on. I read the information on low testosterone and all of the symptoms seem to fit. I am tired all the time even though I get 7-9 hours of sleep every night, I have weighed the same as I did when I graduated high school (220 ish pounds) and even though I exercise and eat better I do not seem to loose weight. I can never remember waking up with an erection in my life (unless I am on cialis) or having nocturnal ejaculations. I just would like to find out what is going on and if you might be able to help me!
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Urologist 's  Response
Hi,

You may be benefited by NITRIC OXIDE PRECURSORS, which in India is available as sachets. These may be mixed with water and taken. Gel formulations are also available. Your physician may be of help.
To avoid distraction and stiffness during the act, try longer foreplay.
In order to lose weight, the golden rule is that intake of calories needs to be halved and physical activity doubled. A dietician may be of help.

Dr GS
Answered: Sun, 29 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor